Esgic-Plus official prescribing information for healthcare professionals. Includes: indications, dosage, adverse reactions, pharmacology and more.
Because of potential for serious adverse reactions in nursing infants from butalbital, acetaminophen and caffeine, a decision should be made whether to discontinue nursing or to discontinue the drug, taking into account the importance of the drug to the mother. Caffeine, barbiturates and acetaminophen are excreted in breast milk in small amounts, but the significance of their effects on nursing infants is not known.
Like most xanthines, caffeine is rapidly absorbed and distributed in all body tissues and fluids, including the CNS, fetal tissues, and breast milk.
Safety and effectiveness in pediatric patients below the age of 12 have not been established.
Esgic-plus Tablets should be prescribed with caution in certain special-risk patients, such as the elderly or debilitated, and those with severe impairment of renal or hepatic function, or acute abdominal conditions.
Esgic-plus Tablets may enhance the effects of: other narcotic analgesics, alcohol, general anesthetics, tranquilizers such as chlordiazepoxide, sedative-hypnotics, or other CNS depressants, causing increased CNS depression.
ACETAMINOPHEN HAS BEEN ASSOCIATED WITH CASES OF ACUTE LIVER FAILURE, AT TIMES RESULTING IN LIVER TRANSPLANT AND DEATH.
Uses. This combination medication is used to treat tension headaches. Acetaminophen helps to decrease the pain from the headache. Caffeine helps increase the effects of acetaminophen. Butalbital is a sedative that helps to decrease anxiety and cause sleepiness and relaxation.
Discuss with your doctor or pharmacist if you should use additional reliable birth control methods while using this medication. This medication may decrease the effectiveness of hormonal birth control such as pills, patch, or ring. Also l your doctor if you have any new spotting or breakthrough bleeding, because these may be signs that your birth control is not working well. This could cause pregnancy.
Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist.
Physician reviewed Esgic-Plus patient information - includes Esgic-Plus description, dosage and directions.
It may increase your risk of liver damage while taking acetaminophen. Avoid drinking alcohol.
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Butalbital is in a group of drugs called barbiturates. It relaxes muscle contractions involved in a tension headache.
If you have this type of reaction, you should never again take any medicine that contains acetaminophen. This could occur even if you have taken acetaminophen in the past and had no reaction.
Esgic-Plus contains acetaminophen. Severe and sometimes fatal liver problems, including the need for liver transplant, have been reported with the use of.
Approval History Calendar Drug history at FDA.
Contact (the American Association of Poison Control Centers), your local poison control center, or emergency room immediay. Symptoms may include cold or clammy skin; confusion; decreased urination; delirium; fainting; fast or irregular heartbeat; loss of consciousness; restlessness; severe dizziness, drowsiness, or light-headedness; severe or persistent nausea or vomiting; slow, shallow, or difficult breathing; symptoms of liver problems (eg, dark urine, loss of appetite, pale stools, severe stomach pain, yellowing of the skin or eyes); tremors; trouble sleeping; unusual bruising or bleeding; unusual sweating; unusual tiredness.
It may also be used for other conditions as determined by your doctor.
Buy Esgic Plus alternative online now at Buy Drug 24/7. Ordering Esgic Plus alternative online is easy, discrete and secure at Buy Drug 24/7.
Pain medications work best if they are used as the first signs of pain (or first signs of migraine) occur. If you drink alcohol on a daily basis, do not take this medicine without first discussing it with your doctor. Do not take additional acetaminophen for pain or fever without checking with your doctor or pharmacist. CAUTIONS : DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. Ask your pharmacist if you have questions about which medicines contain acetaminophen.